# SDR AT0000495

- Difficulty date: October 19, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N807AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND CORROSION BEYOND LIMITS AT BS 541-560 L30.   SKIN REPAIR WAS INSTALLED IAW DC9 SRM 51-30-02, 51-30-05, 51-10-03, AND 53-04 FIG 12B.
